MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Model Number SVM-7250
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the nipb module for the vital signs monitor was reading about 10 points too high and the readings were inconsistent.They were using nk cables and cuffs.The device was not in patient use at the time.Investigation summary: the complaint device was returned to nihon kohden (nk) for evaluation and repair.The reported complaint was duplicated, as the pump was not functioning normally.Nk confirmed that the reported incident stemmed from a component failure, as the pump needed replacement due to wear and tear damage over time.In this case, the device was installed at the facility on 09/30/2024, indicating it has aged approximately one year.Aging devices and their components are susceptible to wear and tear damage from mechanical stress due to frequency of use in conjunction with possible user errors from mishandling, misuse by possibly dropping the device, and a possible lack of preventative maintenance.The repaired device was shipped back to the customer.This is an isolated incident at this facility, and there has been no recurrence of this issue since the reported date.Trending for similar issues and devices will continue to be monitored by nk.
 
Event or Problem Description
The biomedical engineer (bme) reported that the nipb module for the vital signs monitor was reading about 10 points too high and the readings were inconsistent.They were using nk cables and cuffs.The device was not in patient use at the time.

Brand Name
NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22485131
Report Number8030229-2025-05172
Device Sequence Number7943183
Product Code DXN
UDI-Device Identifier04931921005897
UDI-Public(01)04931921005897
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K190468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSVM-7250
Device Catalogue NumberSVM-7250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown